Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Homological Mirror Symmetry for the genus two curve


Author: Paul Seidel
Journal: J. Algebraic Geom. 20 (2011), 727-769
DOI: https://doi.org/10.1090/S1056-3911-10-00550-3
Published electronically: January 26, 2010
MathSciNet review: 2819674
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a form of Homological Mirror Symmetry for the genus two curve (on the symplectic or $ A$-model side).


References [Enhancements On Off] (What's this?)


Additional Information

Paul Seidel
Affiliation: Massachusetts Institute of Technology, 77 Massachusetts Avenue, Room 2-270, Cambridge, Massachusetts 02139
Email: seidel@math.mit.edu

DOI: https://doi.org/10.1090/S1056-3911-10-00550-3
Received by editor(s): December 17, 2008
Received by editor(s) in revised form: August 11, 2009
Published electronically: January 26, 2010
Additional Notes: The author was partially supported through NSF grant DMS-0652620

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website